# SDR SWIA202155626

- Difficulty date: January 18, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,291 hours, 37,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERMINED REPAIR OF THE PAX DOOR DAMAGE FROM THE ASSIST PULLEY BRACKET TO BE A MAJOR REPAIR AND REQUIRES COMPLETION IF TASK CARD 51-900-1003-SKY, AND FORM M-337.  SEE CP 22157500 FOR ORIGNAL DAMAGE DISSCREPANCY, REPAIR AUTHORIZATIONS, AND WORK COMPLETED AND CP 22164117 FOR EVALUATION OF DAMAGE.  COMPLIED WITH TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR OF THE MCD, COMPLETED FORM M-337 AS REQUIRED.
